Person:594311: Difference between revisions

From MaRDI portal
Person:594311
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Riaz A. Usmani to Riaz A. Usmani: Duplicate
 
(No difference)

Latest revision as of 10:06, 12 December 2023

Available identifiers

zbMath Open usmani.riaz-aMaRDI QIDQ594311

List of research outcomes





PublicationDate of PublicationType
On nonperiodic quartic spline interpolation1997-03-11Paper
https://portal.mardi4nfdi.de/entity/Q52849591997-01-22Paper
On fair parametric rational cubic curves1996-10-13Paper
Numerical integration formulas based on iterated cubic splines. II1996-06-25Paper
https://portal.mardi4nfdi.de/entity/Q48605871996-01-16Paper
Inversion of a tridiagonal Jacobi matrix1995-02-09Paper
https://portal.mardi4nfdi.de/entity/Q43026001995-01-22Paper
https://portal.mardi4nfdi.de/entity/Q43131901994-12-05Paper
Numerical integration formulas based on iterated cubic splines1994-09-12Paper
Inversion of Jacobi's tridiagonal matrix1994-06-01Paper
The use of quartic splines in the numerical solution of a fourth-order boundary value problem1993-05-16Paper
On the explicit inverse and conditioning of a tridiagonal matrix1992-06-28Paper
On recursion relations for splines1992-06-25Paper
The formulation of invariant imbedding method to solve multipoint discrete boundary value problems1991-01-01Paper
An application of Chawla's identity to a difference scheme for singular problems1990-01-01Paper
On orders of approximation of plane curves by parametric cubic splines1990-01-01Paper
A class of simple exponential B-splines and their application to numerical solution to singular perturbation problems1989-01-01Paper
On spline-on-spline numerical integration formula1989-01-01Paper
A connection between quartic spline solution and numerov solution of a boundary value problem1989-01-01Paper
A shape preserving area true approximation of histogram by rational splines1988-01-01Paper
On the numerical solution of two point discrete boundary value problems1988-01-01Paper
Non polynomial splines and weakly singular two-point boundary value problems1988-01-01Paper
On the right focal point boundary value problems for integro-differential equations1987-01-01Paper
On quadratic spline interpolation1987-01-01Paper
Two new finite difference methods for computing eigenvalues of a fourth order linear boundary value problem1987-01-01Paper
A recursion relation for simple rational B-splines1987-01-01Paper
Explicit inverse of a band matrix with application to computing eigenvalues of a Sturm-Liouville system1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37375711987-01-01Paper
Some higher order methods for computing eigenvalues of two-point boundary value problems1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47292601987-01-01Paper
Iterative methods for solving right focal point boundary value problems1986-01-01Paper
Finite difference methods for computing eigenvalues of fourth order boundary value problems1986-01-01Paper
On exponential splines1986-01-01Paper
Numerical methods for approximating eigenvalues of boundary value problems1986-01-01Paper
On computing eigenvalues of two‐point boundary value problems1986-01-01Paper
On consistency relations for cubic splines-on-splines and asymptotic error estimates1985-01-01Paper
An \(A\)-stable extended trapezoidal rule for the integration of ordinary differential equations1985-01-01Paper
Some new finite difference methods for computing eigenvalues of two-point boundary-value problems1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36964281985-01-01Paper
New symmetric finite difference methods for computing eigenvalues of a boundary-value problem1985-01-01Paper
Exponential quadratic splines1984-01-01Paper
Biquadratic spline approximations1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32175361984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33267601984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37064381984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37092211984-01-01Paper
Asymptotic error estimation for spline-on-spline interpolation1983-01-01Paper
Some new consistency relations connecting spline values and integrals of the spline1983-01-01Paper
Finite difference methods for a certain two point boundary value problem1983-01-01Paper
Spline solutions for nonlinear fourth-order two-point boundary value problems1983-01-01Paper
Quadratic spline and two-point boundary value problem1983-01-01Paper
Finite difference methods for solving1983-01-01Paper
A note on quadratic spline interpolation at mid-points1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32192581982-01-01Paper
Quintic spline solution of a boundary value problem1982-01-01Paper
On a class of numerical integration methods for a problem of plate deflection theory1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33083611981-01-01Paper
Solving Boundary Value Problems in Plate Deflection Theory1981-01-01Paper
Smooth spline approximations for the solution of a boundary value problem with engineering applications1980-01-01Paper
Spline solutions for nonlinear two point boundary value problems1980-01-01Paper
Quintic spline solutions of boundary value problems1980-01-01Paper
Smooth spline solutions for boundary value problems in plate deflection theory1980-01-01Paper
Convergence of numerical approximations to a fourth order boundary value problem1980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39683661980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39690651980-01-01Paper
Discrete methods for boundary value problems with applications in plate deflection theory1979-01-01Paper
A Uniqueness Theorem for a Boundary Value Problem1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38623451979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38629861979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39251081978-01-01Paper
Discrete Variable Methods for a Boundary Value Problem with Engineering Applications1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41701681978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41728691978-01-01Paper
A note on the least-square linear approximation1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39268721977-01-01Paper
On the numerical integration of a boundary value problem involving a fourth order linear differential equation1977-01-01Paper
An O(h6) Finite Difference Analogue for the Solution of Some Differential Equations Occurring in Plate Deflection Theory1977-01-01Paper
Error estimation in the integration of ordinary differential equations1976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41272991976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41872601976-01-01Paper
Bounds for the solution of a second order differential equation with mixed boundary conditions1975-01-01Paper
Numerical solution of some ordinary differential equations occurring in plate deflection theory1975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41315671975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38752581974-01-01Paper
A method of high-order accuracy for the numerical integration of boundary value problems1973-01-01Paper
Integration of second order linear differential equation with mixed boundary conditions1973-01-01Paper
A sixth order method for the integration of two point boundary value problems1973-01-01Paper
A multi-step method for the numerical integration of ordinary differential equations1972-01-01Paper
Properties of a five-band matrix and its application to boundary value problems1971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40882171971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q44015191971-01-01Paper
An 0(h6) Finite Difference Analogue for the Numerical Solution of a Two Point Boundary Value Problem1971-01-01Paper
Properties of Some Tridiagonal Matrices and Their Application to Boundary Value Problems1969-01-01Paper
Boundary Value Techniques for the Numerical Solution of Certain Initial Value Problems in Ordinary Differential Equations1966-01-01Paper

Research outcomes over time

This page was built for person: Riaz A. Usmani